Regularity of the wreath product of monoids.
Semigroup forum, Tome 18 (1979), pp. 83-86
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1979__18_134343,
author = {L.A. Skornjakov},
title = {Regularity of the wreath product of monoids.},
journal = {Semigroup forum},
pages = {83--86},
year = {1979},
volume = {18},
zbl = {0423.20061},
url = {http://geodesic.mathdoc.fr/item/SF_1979__18_134343/}
}
L.A. Skornjakov. Regularity of the wreath product of monoids.. Semigroup forum, Tome 18 (1979), pp. 83-86. http://geodesic.mathdoc.fr/item/SF_1979__18_134343/